# SDR P5CA2017061200174

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN DECK FLOORBEAM CORRODED AT BS 2240, RBL 67.01.  REPAIRED DAMAGED AREA IAW EI T2017A53M-1230, REV 1.  CHECKED NORMAL.
